Dr Giorgio Gubbiotti

F07 - Carslaw Building
The University of Sydney

Selected publications

Download citations: PDF RTF Endnote

Book Chapters

  • Gubbiotti, G. (2017). Integrability of Difference Equations Through Algebraic Entropy and Generalized Symmetries. In Decio Levi, Raphael Rebelo, Pavel Winternitz (Eds.), Symmetries and Integrability of Difference Equations, (pp. 75-151). Switzerland: Springer International Publishing. [More Information]

Journals

  • Gubbiotti, G., Latini, D. (2018). A multiple scales approach to maximal superintegrability. Journal of Physics A: Mathematical and Theoretical, 51(June 2018), 285201 - 1-285201 - 36. [More Information]
  • Gubbiotti, G., Scimiterna, C., Yamilov, R. (2018). Darboux integrability of trapezoidal H4 and H6 families of lattice equations II: General solutions. Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 14(2), Art. 008. [More Information]
  • Gubbiotti, G., Scimiterna, C., Yamilov, R. (2018). Darboux Integrability of Trapezoidal H^4 and H^6 Families of Lattice Equations II: General Solutions. Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 14(008), 1-51. [More Information]
  • Gubbiotti, G., Scimiterna, C. (2018). Reconstructing a Lattice Equation: a Non-Autonomous Approach to the Hietarinta Equation. Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 14(004), 1-21. [More Information]
  • Gubbiotti, G., Scimiterna, C., Levi, D. (2017). A two-periodic generalization of the Qv equation. Journal of Integrable Systems, 2, 1-13. [More Information]
  • Gubbiotti, G., Nucci, M. (2017). Are all classical superintegrable systems in two-dimensional space linearizable? Journal of Mathematical Physics, 58(1), 012902 - 1-012902 - 15. [More Information]
  • Gubbiotti, G., Yamilov, R. (2017). Darboux integrability of trapezoidal H 4 and H 4 families of lattice equations I: First integrals. Journal of Physics A: Mathematical and Theoretical, 50(34), 1-26. [More Information]
  • Gubbiotti, G., Nucci, M. (2017). Quantization of the dynamics of a particle on a double cone by preserving Noether symmetries. Journal Of Nonlinear Mathematical Physics, 24(3), 356-367. [More Information]
  • Gubbiotti, G., Scimiterna, C., Levi, D. (2017). The non-autonomous YdKN equation and generalized symmetries of Boll equations. Journal of Mathematical Physics, 58(5), 1-18. [More Information]
  • Gubbiotti, G., Scimiterna, C., Levi, D. (2016). Algebraic entropy, symmetries and linearization of quad equations consistent on the cube. Journal Of Nonlinear Mathematical Physics, 23(4), 507-543. [More Information]
  • Gubbiotti, G., Scimiterna, C., Levi, D. (2016). Linearizability and a fake Lax pair for a nonlinear nonautonomous quad-graph equation consistent around the cube. Theoretical and Mathematical Physics, 189(1), 1459-1471. [More Information]
  • Chiuchiu, D., Gubbiotti, G. (2016). Multiple scales approach to the gas-piston non-equilibrium themodynamics. Journal of Statistical Mechanics: Theory and Experiment, 2016 (5), 1-21. [More Information]
  • Gubbiotti, G., Levi, D., Scimiterna, C. (2016). On partial differential and difference equations with symmetries depending on arbitrary functions. Acta Polytechnica: journal of advanced engineering, 56(3), 193-201. [More Information]
  • Gubbiotti, G., Chiuchiu, D. (2016). Thermodynamics of slow solutions to the gas-piston equations. Physical Review E, 94(4), 1-6. [More Information]
  • Gubbiotti, G., Nucci, M. (2015). Quantization of quadratic Lienard-type equations by preserving Noether symmetries. Journal of Mathematical Analysis and Applications, 422(2), 1235-1246. [More Information]
  • Gubbiotti, G., Nucci, M. (2014). Noether symmetries and the quantization of a Lienard-type nonlinear oscillator. Journal Of Nonlinear Mathematical Physics, 21(2), 248-264. [More Information]
  • Gubbiotti, G., Nucci, M. (2012). Conservation laws for the schrodingernewton equations. Journal Of Nonlinear Mathematical Physics, 19(3), 1-8. [More Information]

2018

  • Gubbiotti, G., Latini, D. (2018). A multiple scales approach to maximal superintegrability. Journal of Physics A: Mathematical and Theoretical, 51(June 2018), 285201 - 1-285201 - 36. [More Information]
  • Gubbiotti, G., Scimiterna, C., Yamilov, R. (2018). Darboux integrability of trapezoidal H4 and H6 families of lattice equations II: General solutions. Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 14(2), Art. 008. [More Information]
  • Gubbiotti, G., Scimiterna, C., Yamilov, R. (2018). Darboux Integrability of Trapezoidal H^4 and H^6 Families of Lattice Equations II: General Solutions. Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 14(008), 1-51. [More Information]
  • Gubbiotti, G., Scimiterna, C. (2018). Reconstructing a Lattice Equation: a Non-Autonomous Approach to the Hietarinta Equation. Symmetry, Integrability and Geometry: Methods and Applications (SIGMA), 14(004), 1-21. [More Information]

2017

  • Gubbiotti, G., Scimiterna, C., Levi, D. (2017). A two-periodic generalization of the Qv equation. Journal of Integrable Systems, 2, 1-13. [More Information]
  • Gubbiotti, G., Nucci, M. (2017). Are all classical superintegrable systems in two-dimensional space linearizable? Journal of Mathematical Physics, 58(1), 012902 - 1-012902 - 15. [More Information]
  • Gubbiotti, G., Yamilov, R. (2017). Darboux integrability of trapezoidal H 4 and H 4 families of lattice equations I: First integrals. Journal of Physics A: Mathematical and Theoretical, 50(34), 1-26. [More Information]
  • Gubbiotti, G. (2017). Integrability of Difference Equations Through Algebraic Entropy and Generalized Symmetries. In Decio Levi, Raphael Rebelo, Pavel Winternitz (Eds.), Symmetries and Integrability of Difference Equations, (pp. 75-151). Switzerland: Springer International Publishing. [More Information]
  • Gubbiotti, G., Nucci, M. (2017). Quantization of the dynamics of a particle on a double cone by preserving Noether symmetries. Journal Of Nonlinear Mathematical Physics, 24(3), 356-367. [More Information]
  • Gubbiotti, G., Scimiterna, C., Levi, D. (2017). The non-autonomous YdKN equation and generalized symmetries of Boll equations. Journal of Mathematical Physics, 58(5), 1-18. [More Information]

2016

  • Gubbiotti, G., Scimiterna, C., Levi, D. (2016). Algebraic entropy, symmetries and linearization of quad equations consistent on the cube. Journal Of Nonlinear Mathematical Physics, 23(4), 507-543. [More Information]
  • Gubbiotti, G., Scimiterna, C., Levi, D. (2016). Linearizability and a fake Lax pair for a nonlinear nonautonomous quad-graph equation consistent around the cube. Theoretical and Mathematical Physics, 189(1), 1459-1471. [More Information]
  • Chiuchiu, D., Gubbiotti, G. (2016). Multiple scales approach to the gas-piston non-equilibrium themodynamics. Journal of Statistical Mechanics: Theory and Experiment, 2016 (5), 1-21. [More Information]
  • Gubbiotti, G., Levi, D., Scimiterna, C. (2016). On partial differential and difference equations with symmetries depending on arbitrary functions. Acta Polytechnica: journal of advanced engineering, 56(3), 193-201. [More Information]
  • Gubbiotti, G., Chiuchiu, D. (2016). Thermodynamics of slow solutions to the gas-piston equations. Physical Review E, 94(4), 1-6. [More Information]

2015

  • Gubbiotti, G., Nucci, M. (2015). Quantization of quadratic Lienard-type equations by preserving Noether symmetries. Journal of Mathematical Analysis and Applications, 422(2), 1235-1246. [More Information]

2014

  • Gubbiotti, G., Nucci, M. (2014). Noether symmetries and the quantization of a Lienard-type nonlinear oscillator. Journal Of Nonlinear Mathematical Physics, 21(2), 248-264. [More Information]

2012

  • Gubbiotti, G., Nucci, M. (2012). Conservation laws for the schrodingernewton equations. Journal Of Nonlinear Mathematical Physics, 19(3), 1-8. [More Information]

To update your profile click here. For support on your academic profile contact .